# SDR DALA2023081406602

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 26,013 hours, 10,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4946437) ON S/C FOUND EMER. LIGHTS INOP EMER EXIT 2L. FOUND BATTERY PACK BAD AT EQUIP. # M01670. R & R SAME. CK'S GOOD, REF B737 AMM 33-51.
